# SDR 2025F00080

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: General aviation
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Undertorqued
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS REPORTING A LOUD SQUEAL COMING FROM THE CAPT FWD WINDSCREEN AND IT WAS REPLACED IN NAS 11MAR25.  RE-TORQUE THE WINDOW PER B737 AMM 56-11-11. PERFORMED RE TORQUE AS REQUESTED BY DELTA MCC FOUND ALMOST ALL BOLTS BELOW MIN TORQUE VALUE TORQUED UP TO CORRECT VALUE NEXT FLIGHT AC DIVERTED DUE TO CONTINUED WHISTLING NOISE OF WINDOW.
